AAM Latest Issue: Volume 12, Issue 1 (June 2017)

Applications and Applied Mathematics:
An International Journal (AAM)

ISSN: 1932-9466
http://www.pvamu.edu/aam

Editor-in-Chief:

Aliakbar Montazer Haghighi, Ph. D.

Professor and Head of Department of Mathematics
Prairie View A&M University
P. O. Box 519 – Mail Stop 2225
Prairie View, Texas 77446-0519 USA
Tel: (+936)261-1970, Fax: (+936)261-2088
amhaghighi@pvamu.edu


Editorial Board
Associate Editors:
Dimitar P. Michev, Ph.D. Jian-ao Lian, Ph.D.  James R. Valles, III, Ph.D.
dimichev@pvamu.edu
jilian@pvamu.edu
  jrvalles@pvamu.edu

Vol. 12, Issue 1, (June 2017)                                                 pp.1-632

CONTENTS

 (1)       S. Pazhani Bala Murugan and K. Santhi
An M/G/1 Retrial Queue with Single Working Vacation,
1-22
PDF Document

(2)        Soumia Dani, Abdeldjebbar Kandouci, & Amina Angelika Bouchentouf
Conditional full support for Fractional Brownian Motion,
23-34
PDF Document

(3)        M. Mursaleen
Generalized statistical summability of double sequences and Korovkin type approximation theorem,
35-45
PDF Document

(4)        Yater Tato and B. K. Singh
Exponential Chain Dual to Ratio cum Dual to Product Estimator for Finite Population Mean in Double Sampling Scheme, 46-69
PDF Document

(5)        Kien Trung Nguyen, Pham Van Chien, Ly Hong Hai and Huynh Duc Quoc
A Simple Linear Time Algorithm for Computing a 1-Median on Cactus Graphs, 70-77
PDF Document

(6)        Rahman Farnoosh, Mahtab Hajebi and Seyed Javad Mortazavi
A Semiparametric Estimation for the Nonlinear Vector Autoregressive Time Series Model
, 78-97
PDF Document

 (7)       M. Jani, D. Bhatta and S. Javadi
Numerical solution of fractional integro-differential equations with nonlocal conditions
, 98-111
PDF Document

(8)        Gunvant A. Birajdar and M.M. Rashidi
Finite Difference Schemes for Variable Order Time-Fractional First Initial Boundary Value Problems
, 112-135
PDF Document

 (9)       Mozhgan Akbari
Application of Kudryashov method for the Ito equations,
136-142
PDF Document

(10)      F.R. Setudeh and N. Kouhestani
On (Semi) Topological BCC-algebras,
143-161
PDF Document

(11)      Khadijeh Sadri and Hamideh Ebrahimi
Numerical Study of Soliton Solutions of KdV, Boussinesq, and Kaup{Kuperschmidt Equations Based on Jacobi Polynomials,
162-188
PDF Document

(12)      M.S. Dada and S.O. Salawu
Lie Group Analysis of Heat and Mass Transfer of an Inclined Magnetic Field Pressure-driven Flow Past a Permeable Plate
, 189-200
PDF Document

(13)         U.S. Rana  and  Robin
Effect of Damping and Thermal Gradient on Vibrations of Orthotropic Rectangular Plate of Variable Thickness
,  201-216
PDF Document

(14)      Nezam Iraniparast, Lan Nguyen and Mikhail Khenner
Asympotic Behavior of Waxes in a Nonuniform Medium,
217-229
PDF Document

(15)      R. Ponraj, Rajpal Singh and S. Sathish Narayanan
4-Prime cordiality of some cycle related graphs
, 230-240
PDF Document

(16)      T. Muthuraji and S. Sriram
Representation and Decomposition of an Intuitionistic Fuzzy Matrix Using Some (
a,a) Cuts, 241-258
PDF Document

(17)      A. Mohan RamiReddy, J. V. Ramana Reddy, N. Sandeep and V. Sugunamma
Effect of Nonlinear Thermal Radiation on MHD Chemically Reacting Maxwell Fluid Flow Past a Linearly Stretching Sheet
, 259-274
PDF Document

(18)      Gaj Ram Damai and Prakash Muni Bajracharya
Frechet Differentiable Norm and Locally Uniformly Rotund Renormings, 275-290
PDF Document

(19)         A. Malek and A. Hoque
Hematocrit Level on Blood flow through a Stenosed Artery with Permeable Wall: A Theoretical Study
, 291-304
PDF Document

(20)      Anju Saini, V.K. Katiyar and Pratibha
Two-dimensional model of nanoparticle deposition in the alveolar ducts of the human lung
, 305-318
PDF Document

(21)      Rajneesh Kumar, Nidhi Sharma, Parveen Lata and S. M. Abo-Dahab
Mathematical modelling of Stoneley wave in a transversely isotropic thermoelastic media
PDF Document

 (22)     B. K. Dass and Rashmi Verma
Construction of m-Repeated Burst Error Detecting and Correcting  Non-binary Linear Codes
,  337-349
PDF Document

(23)      Moulipriya Sarkar, Tapasi Das and R.N.Mukherjee
Bifurcation and Stability of Prey-Predator Model with Beddington-DeAngelis Functional Response
,  350-366
PDF Document

(24)      Ayman Shehata
Some relations on generalized Rice’s matrix polynomials
, 367-391
PDF Document

 (25)     M. M. Khader
Application of Taylor-Padé technique for obtaining approximate solution for system of linear Fredholm integro-differential equations
, 392-404
PDF Document

(26)      Hadi Rezazadeh, Farid Samsami Khodadad and Jalil Manafian
New structure for exact solutions of nonlinear time fractional Sharma-Tasso-Olver equation via conformable fractional derivative
, 405-414
PDF Document

(27)         M. R. Hassan, Md. Aminul Hassan2and M. Z. Ali
Stability of Triangular Libration Points in the Sun – Jupiter System under Szebehely’s Criterion
, 415-432
PDF Document

 (28)     E. M. Solouma
Two dimensional kinematic surface in Lorentz-Minkowski 5-space with constant scalar curvature
, 433-444
PDF Document

(29)      M. Mousa-Abadian and S. H. Momeni-Masuleh
Numerical solution of linear time delay systems using Chebyshev-tau spectral method,
445-469
PDF Document

(30)      Fuat Usta
Numerical solution of fractional elliptic PDE’s by the collocation method
,  470-478
PDF Document

(31)      Vinay Kumar, Beena R Gupta and Rajiv Aggarwal
Numerical Simulation of the Phase Space of Jupiter-Europa System Including the Effect of Oblateness,
479-495
PDF Document

(32)      Hassan Kamil Jassim
A Novel Approach for Solving
Volterra Integral Equations Involving Local Fractional Operator, 496-505
PDF Document

 (33)        P. L. Sharma, Shalini Gupta and Mansi Rehan
On Circulant-Like Rhotrices over Finite Fields
, 506-520
PDF Document

 (34)     Reza Pourgholi, Amin Esfahani, and Hassan Dana Mazraeh
Inverse Problem for a Parabolic System
, 521-539
PDF Document

(35)     Nirmala P. Ratchagar and R. Vijayakumar
Effect of Buoyancy and Magnetic Field on Unsteady Convective Diffusion of Solute in a Boussinesq Stokes
Suspension Bounded by Porous Beds, 540-563
PDF Document

(36)      Ahmed Ali Al-Gonah and Fatima Mohammed Al-Samadi
Some properties of certain mixed type special matrix functions and polynomials
, 564-582
PDF Document

(37)      B. Johnson
Private Absorbant of Generalized de Bruijn Digraphs
583-595
PDF Document

 (38)     Nasir Taghizadeh, Mozhgan Akbari, & Parirokh Esmaeelnejhad
Application of Bernoulli Sub-ODE Method For Finding Travelling Wave Solutions of Schrodinger Equation Power Law Nonlinearity
,   596-603
PDF Document

(39)      S. K. Vaidya and S. H. Karkar
On Strong Domination Number of Graphs,
604-612
PDF Document

 (40)     V. R. Manthena, N. K. Lamba, G. D. Kedar
Thermal stress analysis in a functionally graded hollow elliptic-cylinder subjected to uniform temperature distribution
613-632
PDF Document

Was this information helpful? Provide Feedback or report broken links.